# SDR GLBA20090504G

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,795 hours, 39,583 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 8063005
- Part serial: 11490974
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE RT ENGINE ATTEMPTED TO AUTOFEATHER ON ABOUT A 3 NAUTICAL MILE FINAL. THE AFX DISABLE ANNUNCIATOR ILLUMINATED WHEN THIS OCCURRED AND THE AUTOFEATHER SWITCH WAS IN THE ARMED POSITION. RT SIDE FLUCTUATED BETWEEN 400 AND 1700 LBS. LT TORQUE WAS STABLE AT APPROX 1000 LBS. MAINT RT ENGINE SLOW TO RESPOND TO POWER INPUT CHANGES AND MX REMOVED AND REPLACED THE  FUEL CONTROL UNIT.  IAW MM 73-20-00. RII INSPECTIONS COMPLIED WITH. OPS CHECKS WERE GOOD.
